# SDR JJBA2018111601006

- Difficulty date: November 1, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 34,959 hours, 22,467 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Part number: 14524475003
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG L/H AND R/H LOWER HALF BEARING CAPS HAVE CORROSION. REMOVED AND REPLACED NLG L/H AND R/H LOWER HALF BEARING CAPS.
